# SDR DALA2025051203679

- Difficulty date: May 9, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 58,523 hours, 42,407 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON FUSELAGE SKIN ON STA Y=1087 AND LONG 14R AT AFT FUSELAGE. SUMMARY OF NRC 00025: FUSELAGE SKIN ON STA Y=1087 AND LONG 14R AT AFT FUSELAGE WAS REPAIRED PER ER/A 625728-14 REV ORIG SECTION I: PERMANENT REPAIR AND PER PRI 625728-14 REV 3. TIME CONTROLLED ITEMS (SECTION II) MONITORED WITH LP 0956079. ASSOCIATED ER/A 14-625728 ADDED FOR AC 9577. (LP #0957684)
